treatment for scars and ingrown hairs in vaginal area
I recently tried a new shave cream in my vaginal area which caused raised bumps and scars. I am African American and read that this can be common, but it has never been to this degree. I believe that this disaster happened due to the the shaving cream, but I am was also treating a bacterial infection at the same time. Well now my private area looks disgusting and I am very embarrassed and know I won't be with anyone initimately without this issue being fixed. I thought if I used diaper rash cream it would resolve the issue, but I believe it only made it worse. Please give me some advice on what I can use to repair the the damage and appearance of my skin. Is there medication or etc that I can use to make the skin look better?
Shaving in the region of the groin can lead to bacterial skin infections such as folliculitis/boils.
Boil or furuncle is a skin disease caused by the infection of hair follicles, thus resulting in the localized accumulation of pus and dead tissue. Folliculitis is the inflammation of one or more hair follicles.
Most boils and other cases of folliculitis develop from Staphylococcus aureus.Topical antibiotics such as mupirocin or neomycin containing ointment can be applied on the affected area.
in severe cases systemic narrow-spectrum penicillinase-resistant penicillins (such as dicloxacillin in US may be required to bring about a resolution.
Once the infection has healed which will take 7-10 days then any scars left can be treated.
If the condition worsens or you develop a fever you need to see a doctor immediately.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.